MAUDE Adverse Event Report: MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-780204-02
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a prostate artery embolization procedure, the customer opened package and flushed the hoop which holds the azur cx coil system.When the customer tried to remove the coil from the hoop, the pusher wire came out, but the sheath/housing that the distal pusher wire and coil are in did not come out of the hoop.Only the pusher wire with no coil attached came out.The customer then opened another azur cx coil, and it was successfully removed from hoop and deployed.The patient is reported to be stable.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part / lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for analysis and the investigation ongoing.Upon completion of the investigation, a supplemental mdr report will be submitted.
 
Event or Problem Description
Please see section h11 for device investigation results.
 
Additional Manufacturer Narrative
Investigation conclusion: the investigation of the returned coil system found the implant and introducer stuck inside the dispenser hoop, which is consistent with the alleged product issue.The introducer remaining in the dispenser hoop is consistent with the shrink lock not being in the correct location at the time the coil was attempted to be removed.Further inspection found the pusher's monofilament with a tensile break shape at the tip, which is consistent with the device experiencing forces exceeding the tensile strength of the monofilament, causing the implant to separate from the pusher.

Brand Name
AZUR
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24592902
Report Number2032493-2026-00163
Device Sequence Number18501835
Product Code KRD
UDI-Device Identifier00842429119150
UDI-Public(01)00842429119150(11)251127(17)301031(10)0001470008
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-780204-02
Device Lot Number0001470008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROGREAT 2.4F MICROCATHETER.
Patient SexUnknown